| Catalog Number |
122132448 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a direct anterior hip implanted in (b)(6) 2024.The patient had since dislocated twice and was revised for instability.The surgeon elected to remove the poly liner and ceramic head.Surgeon then chose to implant a pinnacle dual mobility liner for a 48 cup and associated poly head with a 22 mm +7 cobalt chrome metal head.This construct was extremely stable intraoperatively.Doi: (b)(6) 2024.Dor: (b)(6) 2025.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: b5, h6 health effect- clinical code.
Event or Problem Description
Additional information was received and states that: c.Was instability related to polyethylene wear? no.D.Was there any reported malposition of components that led to the instability? not in the opinion of the surgeon.E.Were any components undersized on the primary surgery that led to the instability? not in the opinion of the surgeon.F.Was the femur or tibia excessively resected/joint line raised during the primary surgery that led to the instability? what? this was a revision of a tha.This has nothing todo with the knee joint line.No there was no over-resection.